Prof Dr Hossein Jafari
Prof Dr Hossein Jafari
Department of Mathematics, University of Mazandaran, University of South Africa
unisa.ac.za üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
An iterative method for solving nonlinear functional equations
V Daftardar-Gejji, H Jafari
Journal of Mathematical Analysis and Applications 316 (2), 753-763, 2006
4402006
Adomian decomposition: a tool for solving a system of fractional differential equations
V Daftardar-Gejji, H Jafari
Journal of Mathematical Analysis and Applications 301 (2), 508-518, 2005
2692005
Solving a system of nonlinear fractional differential equations using Adomian decomposition
H Jafari, V Daftardar-Gejji
Journal of Computational and Applied Mathematics 196 (2), 644-651, 2006
2072006
Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation
H Jafari, S Seifi
Communications in Nonlinear Science and Numerical Simulation 14 (5), 2006-2012, 2009
1882009
Solving a multi-order fractional differential equation using adomian decomposition
V Daftardar-Gejji, H Jafari
Applied mathematics and computation 189 (1), 541-548, 2007
1882007
Solving linear and nonlinear fractional diffusion and wave equations by Adomian decomposition
H Jafari, V Daftardar-Gejji
Applied mathematics and computation 180 (2), 488-497, 2006
1662006
Application of Legendre wavelets for solving fractional differential equations
H Jafari, SA Yousefi, MA Firoozjaee, S Momani, CM Khalique
Computers & Mathematics with Applications 62 (3), 1038-1045, 2011
1552011
Solving fractional diffusion and wave equations by modified homotopy perturbation method
H Jafari, S Momani
Physics Letters A 370 (5-6), 388-396, 2007
1462007
Solving a system of nonlinear fractional partial differential equations using homotopy analysis method
H Jafari, S Seifi
Communications in Nonlinear Science and Numerical Simulation 14 (5), 1962-1969, 2009
1422009
Positive solutions of nonlinear fractional boundary value problems using Adomian decomposition method
H Jafari, V Daftardar-Gejji
Applied Mathematics and Computation 180 (2), 700-706, 2006
1402006
Analysis of a system of nonautonomous fractional differential equations involving Caputo derivatives
V Daftardar-Gejji, H Jafari
Journal of Mathematical Analysis and Applications 328 (2), 1026-1033, 2007
1242007
Revised Adomian decomposition method for solving a system of nonlinear equations
H Jafari, V Daftardar-Gejji
Applied mathematics and computation 175 (1), 1-7, 2006
1082006
Optical Gaussons in birefringent fibers and DWDM systems with intermodal dispersion
L Girgis, D Milovic, S Konar, A Yildirim, H Jafari, A Biswas
Romanian Reports in Physics 64 (3), 663-671, 2012
902012
Optical Solitons in Photonic Nano Waveguides with an Improved Nonlinear Schrödinger's Equation
M Savescu, KR Khan, P Naruka, H Jafari, L Moraru, A Biswas
Journal of Computational and Theoretical Nanoscience 10 (5), 1182-1191, 2013
812013
Application of the Laplace decomposition method for solving linear and nonlinear fractional diffusion–wave equations
H Jafari, CM Khalique, M Nazari
Applied Mathematics Letters 24 (11), 1799-1805, 2011
792011
A new approach for solving a system of fractional partial differential equations
H Jafari, M Nazari, D Baleanu, CM Khalique
Computers & Mathematics with Applications 66 (5), 838-843, 2013
772013
Homotopy analysis method for solving multi-term linear and nonlinear diffusion–wave equations of fractional order
H Jafari, A Golbabai, S Seifi, K Sayevand
Computers & mathematics with applications 59 (3), 1337-1344, 2010
742010
Fractional complex transform method for wave equations on Cantor sets within local fractional differential operator
WH Su, XJ Yang, H Jafari, D Baleanu
Advances in Difference Equations 2013 (1), 1-8, 2013
702013
An iterative method for solving linear and nonlinear fractional diffusion-wave equation
H Jafari, S Seifi, A Alipoor, M Zabihi
Int. J. Numer. Anal. Relat. Topics 3, 20-32, 2009
652009
Application of the homotopy perturbation method to coupled system of partial differential equations with time fractional derivatives
ZZ Ganji, DD Ganji, H Jafari, M Rostamian
Topological Methods in Nonlinear Analysis 31 (2), 341-348, 2008
642008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20